# SDR R61A20120041

- Difficulty date: January 20, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N821MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000042
- Aircraft time: 19,561 hours, 13,406 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED FOUL ODOR IN COCKPIT ON CLIMB COMING FROM THE AIR CONDITIONING.  FLIGHT ATTENDANTS DID NOT REPORT ANY ODOR IN THE CABIN.  MAINTENANCE PERFORMED AIR CONDITIONING ADJUSTMENT TEST IAW EMB AMM, OPS CHECK GOOD AND NO ODORS REPORTED.
